Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

An algorithm for summing orthogonal polynomial series and their derivatives with applications to curve-fitting and interpolation


Author: Francis J. Smith
Journal: Math. Comp. 19 (1965), 33-36
MSC: Primary 65.25
MathSciNet review: 0172445
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1965-0172445-6
PII: S 0025-5718(1965)0172445-6
Article copyright: © Copyright 1965 American Mathematical Society